This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Akbarbaglu, Ibrahim Maghsoudi, Saeid and Seoane-Sepúlveda, Juan B. 2013. Porous sets and lineability of continuous functions on locally compact groups. Journal of Mathematical Analysis and Applications, Vol. 406, Issue. 1, p. 211.
Akbarbaglu, I. Maghsoudi, S. and Seoane-Sepúlveda, J. B. 2016. Porosity and the $$\ell ^p$$ ℓ p -conjecture for semigroups. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Vol. 110, Issue. 1, p. 7.
Daniilidis, Aris and Flores, Gonzalo 2019. Linear Structure of Functions with Maximal Clarke Subdifferential. SIAM Journal on Optimization, Vol. 29, Issue. 1, p. 511.